ഫലകം:JSTOR

വിക്കിപീഡിയ, ഒരു സ്വതന്ത്ര വിജ്ഞാനകോശം.
Documentation icon ഫലകത്തിന്റെ വിവരണം[കാണുക] [തിരുത്തുക] [നാൾവഴി] [പുതുക്കുക]

Makes a link to a JSTOR article or journal determined by a given parameter. The main purpose is to use as part of an id option in a {{cite journal}} reference.

Examples[തിരുത്തുക]

To reference an individual article, the preferred method is to use the number from the stable url (e.g. http://www.jstor.org/stable/3562296). This may be found for any article under the Item Information link:

{{JSTOR|3562296}}

which gives JSTOR 3562296. Alternatively, it is possible to use the Serial Item and Contribution Identifier, however these tend to be very long and awkward:

{{JSTOR|sici=0093-0334(198907/08)19:4<C19:AALWAOT>2.0.CO;2-B}}

and result in JSTOR SICI 0093-0334(198907/08)19:4<C19:AALWAOT>2.0.CO;2-B. To reference a journal itself, use the ISSN:

{{JSTOR|issn=00930334}}

resulting in JSTOR ISSN 00930334.

Examples with citation templates[തിരുത്തുക]

For citing an article on Fermat's Last Theorem in a journal and linking it to its JSTOR entry:

{{cite journal
 | last = Wiles | first =  Andrew
 | authorlink = Andrew Wiles
 | year = 1995
 | title = Modular elliptic curves and Fermat's Last Theorem
 | journal = [[Annals of Mathematics]]
 | volume = 141 | issue = 3 | pages = 443–551
 | jstor = 2118559
 | mr = 96d:11071
 | zbl = 0823.11029
}}

The resulting formatted citation:

Wiles, Andrew (1995). "Modular elliptic curves and Fermat's Last Theorem". Annals of Mathematics 141 (3): 443–551. JSTOR 2118559. MR 96d:11071. Zbl 0823.11029. 

Equivalently,

{{citation
 | last = Wiles | first =  Andrew
 | authorlink = Andrew Wiles
 | year = 1995
 | title = Modular elliptic curves and Fermat's Last Theorem
 | journal = [[Annals of Mathematics]]
 | volume = 141 | issue = 3 | pages = 443–551
 | jstor = 2118559
 | mr = 96d:11071
 | zbl = 0823.11029
}}

gives

Wiles, Andrew (1995), "Modular elliptic curves and Fermat's Last Theorem", Annals of Mathematics 141 (3): 443–551, JSTOR 2118559, MR 96d:11071, Zbl 0823.11029 
"http://ml.wikipedia.org/w/index.php?title=ഫലകം:JSTOR&oldid=1153516" എന്ന താളിൽനിന്നു ശേഖരിച്ചത്